(Closed) Need help, worried.

posted 8 years ago in Wellness
Post # 3
Member
193 posts
Blushing bee
  • Wedding: April 2010

Did you take the test first thing in the morning? maybe try again in a couple days and do it in the morning. I recommend first response.

Post # 4
Member
3098 posts
Sugar bee
  • Wedding: November 2009

It’s okay!!

You *could*, feasibly, be pregnant. BUT – your switch in bc pills could also wreck havoc on your hormones and can cause these symptoms.

You were on bc for a long time, then off, then back on in a short amount of time. This can DEFINITELY cause hormonal fluctuations, which often times mimick pregnancy symptoms.

To be safe, take another pregnancy test. But I feel pretty positive it’s your bc pattern.

Post # 5
Member
577 posts
Busy bee
  • Wedding: December 1969

if you are legitimately worried, you can get a blood test at the drs, it will tell you for sure.  But if you took the pill for 7 days regularly at the same time each day, not on antibiotics, etc, you should be fine …

Post # 6
Member
3979 posts
Honey bee
  • Wedding: January 2012

I don’t think anyone will think you’re a lunatic!! You’re rightfully concerned about your health…

I can’t read your symptoms… but I would probably talk to your doctor. Not us. Seasonique is where you have 4 periods a year right? Maybe your system is just confused because you stopped Seasonique & then started back up again??

Definitely go talk to you MD 🙂

 

((hugs))

Post # 7
Member
4001 posts
Honey bee
  • Wedding: June 2010

My first assumption is that the change in your hormones caused by starting the BC pills again may be to blame. 

I do know that my doctor told me that it takes a solid month for the full effectiveness of the pills to kick in though.

I’d probably panic and take a pregnancy test.  See what happens.

But, don’t think you’re crazy because you’re soooo not!

Post # 9
Member
212 posts
Helper bee
  • Wedding: June 2010

If you can’t get to see Doc right away ..i would get another test ,.,.Just in case..however it could be that ur body was changing ..since u were tryin different methods of birth control… Don’t worry just yet ..

Post # 11
Member
4567 posts
Honey bee
  • Wedding: August 2010

GOod luck!

Post # 12
Member
967 posts
Busy bee
  • Wedding: August 2010

Two things:

One – Worry and stress can make your period vanish!! Even when I was off pills, I got so stressed one time that my period didn’t show for two months. Imagine how much I was freaking out, even though I had been using condoms and everything.

Two – I am on a generic of Seasonique, and I’ve been on it about two years. I’m to the point where at the month I’m supposed to get my period, I have some spotting but don’t really ever get a full period anymore. Of course I’ve freaked out and tested myself and everything’s been okay, but my gyno told me period-suppressing BC sometimes suppresses it even in the week you don’t have your active hormones. Just keep checking and taking tests, but I’m betting your hormones are just a little wonky right now. We have really delicate systems and the slightest thing can throw it off!! Hugs to you because I know this antsy feeling!

 

Post # 13
Member
4385 posts
Honey bee
  • Wedding: May 2011

@sweetheartdealer – you’ve just made me feel so much better and i am not the original poster. lol. i’m on seasonale and i have basically stopped having a period, just get a bit of spotting, and i was starting to get worried!! so glad to hear this may not be abnormal.. 🙂

Post # 14
Member
967 posts
Busy bee
  • Wedding: August 2010

@OttawaBride – Yay! Hehe! I think it sucks how much crap we have to go through in terms of family planning and our reproductive system!! I am definitely familiar with the “Am I pregnant?!” angst, and not getting my period when I was supposed to was like.. “Uhoh!”. You’re good!!! :O)

Post # 16
Member
4480 posts
Honey bee
  • Wedding: March 2010 - Calamigos Ranch

I changed pills once and my period moved from the first day of placebo to the LAST. Talk about panic that week! Hopefully you’re okay (i.e., not pregnant), but try to relax as much as you can until you can take another pregnancy test since it’s too late for a Plan B prescription.

The topic ‘Need help, worried.’ is closed to new replies.

Find Amazing Vendors